I've been on Abilify for 2 weeks now. In the first week I already noticed a difference in my moods. I had no periods of any lows and was just able to "be". I was able to smile and actually enjoy myself. That's not the case with week #2. The constant worrying has made its way back to me. I'm feeling much more exhausted (from my mind travelling a mile a minute). One disturbed thought creates a thousand more worries. In the first week l had lots of energy and it made me productive - which is a bonus for me. I was just wondering if any one out there has experienced this before. Could I have possibly been going through a "placebo" effect in the first week?
Hi, truly!! No, I experienced exactly the same thing as you and I don't believe it was a placebo effect. It takes about a month for your body to completely assimilate the drug and during that time you're going to have some ups and downs, but stick with it and you'll likely find that those pleasant, energetic feelings are here to stay. They sure have been for me and I couldn't be happier with my Abilify ~ which I've been taking for nearly two years now.
Good luck to you too! WCV
Morning yours; No that was the medicine the first week as it is now. continue to take it just as you are this is not uncommon at all your going to have some days work better than others until you reach the right blood level which is around a month give it an extra week or so either way.And hope it starts to work by then.on an regular basices
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Feb 2014 • 3 answers
Updated 27 Nov 2011 • 2 answers
Updated 9 Dec 2014 • 2 answers
Updated 23 Jan 2015 • 1 answer
What is the milligram somebody should be starting off at on Abilify and how does alcohol affect this
Updated 6 Jun 2018 • 1 answer